# SDR SWIA202505050002

- Difficulty date: May 2, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N785SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10285
- Aircraft time: 38,660 hours, 25,180 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDSHIELD CRACKING DURING FLIGHT, L WSHLD HEAT CAUTION MESSAGE OCCURRED AFTER NOTICING THE CRACKING. FOLLOWED QRH CRACKING STOPPED. (FLIGHT 5336 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30075796 WITH THE FOLLOWING CORRECTIVE ACTION: "COMPLIED WITH TASK CARD 56-220-1000-SKY CRJ 550 COCKPIT WINDSHIELD / SIDE WINDOW INSTALLATION. OPERATIONAL AND LEAK CHECK GOOD AT THIS TIME. OK FOR CONTINUED SERVICE. "
